Advil Cold & Sinus Daytime/Nighttime offers relief of cold &
sinus symptoms day and night. Daytime caplets offer fast, effective
relief of nasal congestion, sinus pain, headache and fever, to keep you
going during the day. Nighttime caplets offer added relief from runny
nose and sneezing, so you can rest.
Advil Cold & Sinus Daytime:
For effective relief of: nasal congestion; sinus pain; headache; fever; body aches and pain; pain of sore throat.
Advil Cold & Sinus Nighttime:
For effective relief of: nasal congestion; sinus pain; headache; fever;
runny nose; sneezing; body aches and pains; itchy, watery eyes, pain of
Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg; Analgesic / Decongestant
Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg /
Chlorpheniramine Maleate 2 mg; Analgesic / Decongestant / Antihistamine
monoglycerides, ammonium hydroxide, carnauba wax, corn starch,
croscarmellose sodium, ethoxyethanol, FD&C red no. 40, FD&C
yellow no. 6, glyceryl behenate, hypromellose, iron oxides, lecithin,
microcrystalline cellulose, polydextrose, polyethylene glycol, povidone,
pregelatinized starch, propylene glycol, silicon dioxide, simethicone,
sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, titanium
Adults and children over 12 to 65
years: Take 1 or 2 Advil Cold & Sinus Daytime or Nighttime caplets
every 4 to 6 hours as needed. Do not exceed a combined total of any 6
caplets of Advil Cold & Sinus Daytime or Nighttime caplets in 24
hours, unless directed by a physician. Do not use longer than 3 days for
fever or 5 days for pain relief or cold symptoms.
out of reach of children. This package contains enough medicine to
seriously harm a child. Do not give to children under 12 unless directed
by a physician.
Do not use if taking
acetylsalicylic acid (ASA) or other products containing ibuprofen, or if
allergic to ASA, salicylates or anti-inflammatory drugs, or any of
their ingredients. Do not take if you have an ulcer; gastrointestinal
disease; lupus; liver, thyroid or kidney problems; asthma; heart
disease; before or after heart surgery; are very dehydrated; or are
pregnant or nursing. Do not use with a monoamine oxidase inhibitor
(MAOI) or for 14 days after stopping the MAOI drug. Consult your
physician before taking if you have diabetes, high blood pressure,
glaucoma, chronic breathing problems, haemophilia, or difficulty in
urination due to an enlarged prostate. Individuals taking or who have
recently taken prescription medication for high blood pressure or
depression including a MAOI, should use only as directed by a physician.
Consult your physician if the pain or fever persists for more than 5
days. Advil Cold & Sinus Nighttime caplets may cause drowsiness and
if you are taking other antihistamines, tranquilizers or sedating drugs,
consult your doctor. Avoid alcoholic beverages, driving a motor vehicle
or operating machinery. In case of overdose, call a poison control
centre or a doctor at once even if there are no symptoms.
abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or
constipation, ringing or buzzing in the ears, nervousness,
sleeplessness, dizziness, any change in vision, fluid retention,
itching, skin rashes or any other side effect or unexplained symptom
develops while taking Advil Cold & Sinus, Daytime or Nighttime,
discontinue use immediately and contact a physician.
We are only able to ship this item to Canadian customers.